Jump to content
CrazyBoards.org

  • ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By mikl_pls
      Latuda has gone generic, but it's not available in pharmacies yet. Does anyone have any idea when it will be available in pharmacies?
      I'm seriously considering switching to it when I see my pdoc either 2 weeks from now, or, if I can, bump up my appointment to next week, and if it will be available in pharmacies by then, I'd like to be prescribed Latuda. But if it's still brand-name only by then, I can't afford the $636 copay even with the even with the copay coupon which only covers up to only a certain amount.
    • By lisa2712
      Hello,
      For those on Latuda, do you have to take it with a meal consisting of at least 350 calories? I have been told to take Latuda 20 mg after dinner. Taking it in the AM makes me too tired. I read online that one has to have at least 350 calories in their stomach before taking Latuda, or it can cause stomach problems. I'm on a diet, and I usually take about 150-200 or so calories for my dinner. It is my lightest meal of the day. 
      Thank You for Your Advice,
      Lisa2712
    • By lisa2712
      Hi,
      I'm only on my 4th day of taking Latuda 20 mg, and I get very tired about 4 hours after taking it, then I need to sleep. It's hard to do things when I'm always exhausted. I was told by my psychiatrist to take it in the morning after breakfast, so I take it at about 9 am every morning, and by noon or 1 pm I'm exhausted for hours, then sometimes I feel better by 6 pm. I called my psychiatrist and told her about my tiredness, and I'm waiting for them to call me back. I usually avoid coffee because it hurts my stomach, but today I felt like a walking zombie, so I drank 2 cups of coffee and I got my energy back! Yay! Even if it's temporary, it feels good to feel alive again. 
      I also think Latuda increases my social anxiety, which already is very high. Like, I was looking into volunteering at a library, but since going on this medicine I don't feel comfortable being around people. And at DBT group today (it's only my 2nd time in this group), things were different, more subdued. 
      And it's weird, I went into a restaurant today before my tiredness kicked in (at 11 am), and the waitress told me to, "Calm down." I didn't realize I wasn't calm. I was nervous (I'm often nervous walking into a restaurant, especially since I've been on Latuda), but I didn't realize I wasn't acting calm. 
       
      Thank You,
      Lisa2712
    • By BipolarBicyclist
      I made the prolonged mistake of not refilling my meds for about 3 weeks. Whoops! I'm on 20 mg of aripiprazole (Abilify) and 200 mg of lamotrigine (Lamictal), which I've been on for about 2 years in varying doses. So my friends finally took me to the pharmacist today to pick them up, but I want to make sure I'm safe about going back on. Should I slowly increase dosages? Or can I just start back on my normal amount ASAP? I would go to a psychiatrist to figure this out, but I there aren't any appointments for another 2 weeks.
    • By lisa2712
      Hi,
      I just started taking Latuda 20 mg and when I brought the med bottle home yesterday I noticed I felt more depressed, weepy, I cried for no reason (which I never do). I felt weird and not like myself. This was before I swallowed any pill. I honestly feel like the Latuda gets in the atmosphere or the air of the house where it's being stored. I feel like it's effecting the people I live with (my parents), who I notice are more tired than usual. I don't want this medicine to effect them at all. I wish scientists would invent some kind of airtight, airproof container than would totally contain Latuda's ingredients, because I feel it gets in the air and effects others I live with, which really hurts me. Why should they have to suffer because I am trying a new medicine? 
      Anyways, is there anyone taking Latuda that has noticed this happen to them? That the people they live with are also effected by Latuda, including that they feel more tired, can't think as clearly , or are more weepy or depressed? 
×